# SDR IPXA2016021499342

- Difficulty date: February 3, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE021
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING INBD FLAP VANE HAS 2 EA AREAS OF DELAMINATION ON LOWER INBD SKIN.  ACCOMPLISHED PERMANENT REPAIR ON RT WING INBD FLAP VANE LOWER INBD SKIN 60.5" TO 65.5" FROM INBD EDGE, 8" TO 17.5" TO T/E, 5.5" TO 11" WIDE, IAW SRM 57-50-80, REPAIR 2.
